# SDR DALA107659867

- Difficulty date: April 9, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND L/E SKIN CRACKED ON RT WING AFT MOVEABLE VANE LOWER SURFACE. REPLACED IAW SRM 27-51-02.
